# SDR ASAA2016050116585

- Difficulty date: May 1, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 2,066 hours, 656 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 510901601
- Part serial: 5109016002117
- Condition: Failed
- Location: Cabin Temp
- Part time: 2,055 hours, 654 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL ZONE TEMP LIGHTS ON FWD CAB AND CONT CABIN ILLUMINATES, RESETS WITH MASTER CAUTION RESET.  ACFT GROUNDED. REF LP 11647860 RT PACK LIGHT ILLUMINATES ON RECALL EXTINGUISHED ON RESET OF MASTER CAUTION, FOUND RT AUTO TEMP CONTROLLER LOGGED, CONTROLLER FAULT AND COULD NOT RESET.  FOUND IT INOPERATIVE REPLACED RT AUTO TEMP CONTROLLER IAW AMM TASK 21-61-20.  BOTH AUTO TEMP CONTROLLERS BITE PROCEDURES TEST IAW AMM TASK 21-61-00, OPS CK GOOD.  NO EXISTING FAULT.
